Alert archive / New York / Freeze Warnings in 2008

Freeze Warning 2, NWS Albany, NY

April 30, 200813 counties in New York; Northwest Hills Planning Region, Connecticut

NWS Albany, NY issued this freeze warning at Apr 30, 2008, 4:36 AM EDT for 13 counties in New York; Northwest Hills Planning Region, Connecticut. It took effect at May 1, 2008, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 30, 2008, 4:36 AM EDT (08:36 UTC)
In effect from
May 1, 2008, 12:00 AM EDT
Expired
May 1, 2008, 8:00 AM EDT
In force
8 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY, Warren County, NY, Washington County, NY

The radar

The Albany radar (KENX), 14 km from the middle of the area, began a volume at 08:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2008-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2008-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KALY 300836
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
436 AM EDT WED APR 30 2008

NYZ038>041-043-083-084-302100-
/O.NEW.KALY.FZ.W.0002.080501T0400Z-080501T1200Z/
/O.CON.KALY.FZ.W.0001.000000T0000Z-080430T1200Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WHITEHALL...
GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH
436 AM EDT WED APR 30 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY FOR THE MOHAWK VALLEY...AND THE LAKE GEORGE SARATOGA REGION.

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING FOR THE MOHAWK VALLEY AND THE LAKE GEORGE SARATOGA REGION.

THE COMBINATION OF NEARLY CLEAR SKIES...LIGHT WINDS...AND A VERY
COOL AIRMASS IN PLACE ACROSS THE REGION WILL RESULT IN
TEMPERATURES CONTINUING TO FALL RAPIDLY THIS MORNING.
TEMPERATURES WILL DROP INTO THE MID 20S TO LOWER 30S DURING THE
EARLY MORNING HOURS...PRODUCING A WIDESPREAD FROST.

THE UNSEASONABLY COLD AIR MASS WILL STILL BE OVER THE REGION
WEDNESDAY NIGHT. THE SKIES WILL BE CLEAR AND THE WINDS CALM. A
WIDESPREAD FROST WILL OCCUR AGAIN WITH TEMPERATURES FALLING INTO
THE MID AND UPPER 20S BY THURSDAY MORNING.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE TEMPERATURES WILL BE COLD ENOUGH TO KILL SOME
BLOSSOMS ON TREES AS WELL AS OTHER SENSITIVE VEGETATION.  ANY
PLANTS THAT ARE SENSITIVE TO SUB FREEZING TEMPERATURES NEED TO BE
COVERED OR BROUGHT INDOORS.


$$

CTZ013-NYZ049-050-052-053-059-060-064>066-302100-
/O.NEW.KALY.FZ.W.0002.080501T0400Z-080501T1200Z/
/O.CON.KALY.FR.Y.0002.000000T0000Z-080430T1200Z/
SOUTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...
CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON
436 AM EDT WED APR 30 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
THURSDAY FOR THE CAPITAL DISTRICT...MID HUDSON VALLEY...AND
SOUTHERN LITCHFIELD COUNTY.

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING FOR THE CAPITAL DISTRICT...MID HUDSON VALLEY...AND
SOUTHERN LITCHFIELD COUNTY.

THE COMBINATION OF NEARLY CLEAR SKIES...LIGHT WINDS...AND A VERY
COOL AIRMASS IN PLACE ACROSS THE REGION WILL RESULT IN
TEMPERATURES CONTINUING TO DROP RAPIDLY THIS MORNING.
TEMPERATURES WILL DROP INTO THE LOWER TO MID 30S RESULTING IN
AREAS OF FROST. 

THE UNSEASONABLY COLD AIR MASS WILL STILL BE OVER THE REGION
WEDNESDAY NIGHT. A WIDESPREAD FROST WILL OCCUR WITH TEMPERATURES
FALLING BELOW FREEZING INTO THE 25 TO 30 DEGREE RANGE BY THURSDAY
MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE DAMAGED IF LEFT UNCOVERED.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE TEMPERATURES WILL BE COLD ENOUGH TO KILL SOME
BLOSSOMS ON TREES AS WELL AS OTHER SENSITIVE VEGETATION.  ANY
PLANTS THAT ARE SENSITIVE TO SUB FREEZING TEMPERATURES NEED TO BE
COVERED OR BROUGHT INDOORS.

$$


TAW/11
6 follow-up statements
000 
WWUS71 KALY 301206
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
806 AM EDT WED APR 30 2008

NYZ038>041-043-083-084-302015-
/O.EXP.KALY.FZ.W.0001.000000T0000Z-080430T1200Z/
/O.CON.KALY.FZ.W.0002.080501T0400Z-080501T1200Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WHITEHALL...
GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH
806 AM EDT WED APR 30 2008

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. 

THE UNSEASONABLY COLD AIR MASS WILL REMAIN BE OVER THE REGION
TONIGHT. THE SKIES WILL BE CLEAR AND THE WINDS CALM. A WIDESPREAD
FROST WILL OCCUR AGAIN WITH TEMPERATURES FALLING INTO THE MID AND
UPPER 20S BY THURSDAY MORNING.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE TEMPERATURES WILL BE COLD ENOUGH TO KILL
SOME BLOSSOMS ON TREES AS WELL AS OTHER SENSITIVE VEGETATION. 
ANY PLANTS THAT ARE SENSITIVE TO SUB FREEZING TEMPERATURES NEED
TO BE COVERED OR BROUGHT INDOORS.

$$

CTZ013-NYZ049-050-052-053-059-060-064>066-302015-
/O.EXP.KALY.FR.Y.0002.000000T0000Z-080430T1200Z/
/O.CON.KALY.FZ.W.0002.080501T0400Z-080501T1200Z/
SOUTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE...
SCHENECTADY...ROTTERDAM...BALLSTON SPA...MECHANICVILLE...
WATERFORD...ALBANY...TROY...CATSKILL...COXSACKIE...ATHENS...
CAIRO...JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON
806 AM EDT WED APR 30 2008

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. 

THE UNSEASONABLY COLD AIR MASS WILL REMAIN OVER THE REGION
TONIGHT. A WIDESPREAD FROST WILL OCCUR WITH TEMPERATURES FALLING
BELOW FREEZING INTO THE 25 TO 30 DEGREE RANGE BY THURSDAY MORNING.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE TEMPERATURES WILL BE COLD ENOUGH TO KILL SOME
BLOSSOMS ON TREES AS WELL AS OTHER SENSITIVE VEGETATION. ANY
PLANTS THAT ARE SENSITIVE TO SUB FREEZING TEMPERATURES NEED TO BE
COVERED OR BROUGHT INDOORS.


$$
000 
WWUS71 KALY 301541
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
1141 AM EDT WED APR 30 2008

CTZ013-NYZ038>041-043-049-050-052-053-059-060-064>066-083-084-
302345-
/O.CON.KALY.FZ.W.0002.080501T0400Z-080501T1200Z/
SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...SCHENECTADY...
ROTTERDAM...BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...
TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
1141 AM EDT WED APR 30 2008

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY. 

THE UNSEASONABLY COLD AIR MASS WILL REMAIN OVER THE REGION
TONIGHT. A WIDESPREAD FROST WILL OCCUR WITH TEMPERATURES FALLING
BELOW FREEZING INTO THE 25 TO 30 DEGREE RANGE BY THURSDAY
MORNING.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE TEMPERATURES WILL BE COLD ENOUGH TO KILL
SOME BLOSSOMS ON TREES AS WELL AS OTHER SENSITIVE VEGETATION. ANY
PLANTS THAT ARE SENSITIVE TO SUB FREEZING TEMPERATURES NEED TO BE
COVERED OR BROUGHT INDOORS.

$$
000 
WWUS71 KALY 302054
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
454 PM EDT WED APR 30 2008

CTZ013-NYZ038>041-043-049-050-052-053-059-060-064>066-083-084-
010900-
/O.CON.KALY.FZ.W.0002.080501T0400Z-080501T1200Z/
SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...SCHENECTADY...
ROTTERDAM...BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...
TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
454 PM EDT WED APR 30 2008

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EDT THURSDAY FOR THE HUDSON AND MOHAWK VALLEYS...INCLUDING THE
LAKE GEORGE AREA...AND FOR SOUTHERN LITCHFIELD COUNTY.

AN UNSEASONABLY COLD AIR MASS WILL REMAIN OVER THE REGION
TONIGHT. A WIDESPREAD FROST WILL OCCUR WITH TEMPERATURES FALLING
BELOW FREEZING...MAINLY INTO THE 25 TO 30 DEGREE RANGE...BY
THURSDAY MORNING.

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE TEMPERATURES WILL BE COLD ENOUGH TO KILL
SOME BLOSSOMS ON TREES AS WELL AS OTHER SENSITIVE VEGETATION. ANY
PLANTS THAT ARE SENSITIVE TO SUB FREEZING TEMPERATURES NEED TO BE
COVERED OR BROUGHT INDOORS.

$$
000 
WWUS71 KALY 010807
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
407 AM EDT THU MAY 1 2008

CTZ013-NYZ038>041-043-049-050-052-053-059-060-064>066-083-084-
011200-
/O.CON.KALY.FZ.W.0002.000000T0000Z-080501T1200Z/
SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...SCHENECTADY...
ROTTERDAM...BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...
TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
407 AM EDT THU MAY 1 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT FOR THE MOHAWK VALLEY...LAKE
GEORGE SARATOGA REGION...GREATER CAPITAL DISTRICT...MID HUDSON
VALLEY...SOUTHERN TACONICS AND SOUTHERN LITCHFIELD COUNTY UNTIL 8
AM EDT THIS MORNING.

AN UNSEASONABLY COLD AIR MASS WILL REMAIN OVER THE REGION
THROUGH THE EARLY MORNING HOURS. A WIDESPREAD FROST HAS ALREADY
OCCURRED ACROSS THE ENTIRE REGION WITH TEMPERATURES IN MOST AREAS
IN THE MID 20S TO AROUND 30 DEGREES. TEMPERATURES ARE EXPECTED TO
REMAIN IN THIS RANGE UNTIL SHORTLY AFTER SUNSET WHEN THEY WILL
START TO RISE. TEMPERATURES WILL BE BACK ABOVE FREEZING BY 8 AM
ACROSS THE ENTIRE REGION. 

THE FREEZE WARNING REMAINS IN EFFECT AS SUB FREEZING TEMPERATURES
CONTINUE TO OCCUR ACROSS THE REGION. THESE TEMPERATURES ARE COLD
ENOUGH TO KILL MANY BLOSSOMS ON TREES AS WELL AS OTHER SENSITIVE
VEGETATION. ANY PLANTS THAT ARE SENSITIVE TO SUB FREEZING
TEMPERATURES NEED TO BE COVERED OR BROUGHT INDOORS.

$$
000 
WWUS71 KALY 010810
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
410 AM EDT THU MAY 1 2008

CTZ013-NYZ038>041-043-049-050-052-053-059-060-064>066-083-084-
011200-
/O.CON.KALY.FZ.W.0002.000000T0000Z-080501T1200Z/
SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...SCHENECTADY...
ROTTERDAM...BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...
TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
410 AM EDT THU MAY 1 2008

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. 

AN UNSEASONABLY COLD AIR MASS WILL REMAIN OVER THE REGION THROUGH
THE EARLY MORNING HOURS. A WIDESPREAD FROST HAS ALREADY OCCURRED
ACROSS THE ENTIRE REGION WITH TEMPERATURES IN MOST AREAS IN THE
MID 20S TO AROUND 30 DEGREES. TEMPERATURES ARE EXPECTED TO REMAIN
IN THIS RANGE UNTIL SHORTLY AFTER SUNRISE WHEN THEY WILL START TO
RISE. TEMPERATURES WILL BE BACK ABOVE FREEZING BY 8 AM ACROSS THE
ENTIRE REGION.

THE FREEZE WARNING REMAINS IN EFFECT AS SUB FREEZING TEMPERATURES
CONTINUE TO OCCUR ACROSS THE REGION. THESE TEMPERATURES ARE COLD
ENOUGH TO KILL MANY BLOSSOMS ON TREES AS WELL AS OTHER SENSITIVE
VEGETATION. ANY PLANTS THAT ARE SENSITIVE TO SUB FREEZING
TEMPERATURES NEED TO BE COVERED OR BROUGHT INDOORS.

$$
000 
WWUS71 KALY 011205
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
805 AM EDT THU MAY 1 2008

CTZ013-NYZ038>041-043-049-050-052-053-059-060-064>066-083-084-
011315-
/O.EXP.KALY.FZ.W.0002.000000T0000Z-080501T1200Z/
SOUTHERN LITCHFIELD-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-
NORTHERN SARATOGA-NORTHERN WASHINGTON-EASTERN SCHENECTADY-
SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-
EASTERN GREENE-WESTERN COLUMBIA-EASTERN ULSTER-WESTERN DUTCHESS-
EASTERN DUTCHESS-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
INCLUDING THE CITIES OF...OAKVILLE...NEW MILFORD...TERRYVILLE...
ILION...HERKIMER...LITTLE FALLS...MOHAWK...FRANKFORT...
DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...AMSTERDAM...WELLSVILLE...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...SCHENECTADY...
ROTTERDAM...BALLSTON SPA...MECHANICVILLE...WATERFORD...ALBANY...
TROY...CATSKILL...COXSACKIE...ATHENS...CAIRO...
JEFFERSON HEIGHTS...HUDSON...KINGSTON...NEW PALTZ...
POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING...DOVER PLAINS...
MILLBROOK...PINE PLAINS...AMENIA...MILLERTON...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH
805 AM EDT THU MAY 1 2008

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR NORTHWEST
CONNECTICUT AND MUCH OF EAST CENTRAL NEW YORK. TEMPERATURES HAVE
RISEN ABOVE THE FREEZING MARK IN THESE LOCATIONS.


$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at Apr 30, 4:14 AM EDT, 22 minutes earlier.

Area forecast discussion, Apr 30, 4:14 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
414 AM EDT WED APR 30 2008

.SYNOPSIS...
A CHILLY AIR MASS WILL BE OVER EASTERN NEW YORK AND WESTERN NEW
ENGLAND TODAY WITH PARTLY TO MOSTLY SUNNY SKIES.  SURFACE HIGH
PRESSURE WILL MOVE OVER THE REGION WEDNESDAY NIGHT...WITH A
WIDESPREAD FROST THURSDAY MORNING.  A WARM FRONT WILL SLOWLY
APPROACH FROM PENNSYLVANIA AND OHIO THURSDAY AFTERNOON WITH SOME
SCATTERED SHOWERS SOUTH AND WEST OF THE CAPITAL DISTRICT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A GYRE OF UNSEASONABLY COLD AIR ALOFT ASSOCIATED WITH A BROAD CUTOFF
LOW OVER ERN ONTARIO AND WRN QUEBEC CONTINUES TO IMPACT NY AND NEW
ENGLAND THIS MORNING.  500 MB TEMPS ARE AROUND -30C JUST NORTH AND
WEST OF NRN NY.  THE CYCLONIC FLOW OF COLD AIR HAS ALLOWED TEMPS TO
FALL INTO THE 30S AT 08Z WITH THE CURRENT FROST ADVISORIES AND
FREEZE WARNINGS REMAINING IN PLACE THIS MORNING UNTIL 8 AM/12Z FOR
LOCATIONS WHERE THE GROWING SEASON OFFICIALLY BEGAN APRIL 25TH.

SFC HIGH PRESSURE CONTINUES TO BUILD IN FROM THE OHIO VALLEY AND THE
UPPER MID ATLANTIC REGION THIS AFTERNOON WITH A FAIR AMOUNT OF
SUNSHINE FOR THE FCST AREA.  THE STEEPEST LOW AND MID LEVEL LAPSE
RATES BECAUSE OF THE COLD POOL ALOFT WILL BE NORTH OF THE CAPITAL
REGION AND THE MOHAWK RIVER VALLEY.  WE ARE EXPECTING SOME
STRATOCUMULUS/INSTABILITY CUMULUS FORMATION OVER THE SRN AND WRN
ADIRONDACK REGION...AND THE SRN GREENS MTNS WITH PERHAPS AN ISOLATED
SHOWER OR SPRINKLES.  850 MB TEMPS BASED ON THE SREFS AND GEFS ARE
1-2 STANDARD DEVIATIONS COLDER THAN NORMAL WITH THIS AIR MASS.
SYNOPTIC SUBSIDENCE COUPLED WITH BOUNDARY LAYER W/NW WINDS OF 10-20
KTS AND H850 TEMPS OF -3C TO -5C SHOULD YIELD HIGHS IN THE U40S TO
MID 50S IN THE VALLEYS...AND GENERALLY 40S IN THE HILLS AND MTNS
WITH A FEW U30S IN THE ADIRONDACKS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
ANY INSTABILITY CUMULUS CLOUDS WILL QUICKLY DISSIPATE WITH THE CORE
OF THE SFC ANTICYCLONE CRESTING OVER ERN NY AND WRN NEW ENGLAND BTWN
00Z AND 06Z THU.  WE ARE EXPECTING IDEAL RADIATIONAL COOLING
CONDITIONS WITH CLEAR SKIES...AND CALM WINDS.  THE ASSORTED MOS
GUIDANCE HAVE TEMPS FALLING AT OR BELOW 32F IN THE MOHAWK AND HUDSON
RIVER VALLEYS...SRN TACONICS /ERN DUTCHESS COUNTY/...AND SRN
LITCHFIELD COUNTY. WE WENT ABOUT 1-3 DEGREES COLDER THAN THE GFSMOS
VALUES.  WE WILL BE PUTTING UP A FREEZE WARNING FOR THE ABOVE
LOCATIONS...FROM MIDNIGHT/04Z TO 8 AM/12Z. PLEASE SEE THE NPW FOR
MORE DETAILS.  SOME CIRRUS CLOUDS WILL BEGIN TO PUSH N/NE FROM PA/OH
AFTER SUNRISE.

THURSDAY...OVERALL...NOT TOO BAD OF A DAY WITH THE AIR MASS
MODIFYING...AS SFC HIGH PRESSURE MOVES SOUTHEAST OF LONG ISLAND...AS
A RETURN FLOW OF MILDER AIR COMMENCES OVER THE REGION.  THE
ENSEMBLES AND DETERMINISTIC MODELS ARE AT A DISAGREEMENT WITH HOW
FAR NORTH OF THE WARM FRONT THE THERMAL ADVECTION RAINFALL WILL
ADVANCE.  WE LEANED CLOSE TO THE GFS...UKMET...AND CANADIAN REGIONAL
MODELS WITH SOME SCATTERED SHOWERS POSSIBLY MOVING INTO THE ERN
CATSKILLS...THE MID HUDSON VALLEY...AND LITCHFIELD HILLS BTWN 3
PM/19Z AND 6 PM/22Z.  THE NAM IS SLOWEST AND THE SREF AND GEFS
ENSEMBLE MEAN ARE MUCH MORE AGGRESSIVE WITH HEAVIER PCPN.  925 MB
TEMPS ARE FORECAST TO RISE TO +6-+8C.  MAX TEMPS RISE BACK CLOSE TO
NORMAL VALUES IN U50S IN THE VALLEYS AND U40S TO M50S IN THE HILLS
AND MTNS.  THE MOST SUNSHINE WILL LIKELY OCCUR NORTH OF THE CAPITAL
REGION AND MOHAWK VALLEY BEFORE THE MID AND UPPER LEVEL CLOUDS
ARRIVE.

THURSDAY NIGHT...THE LOW LEVEL BAROCLINIC ZONE ASSOCIATED WITH THE
WARM FRONT ADVANCING N/NE TIED TO CUTOFF CYCLONE OVER THE CNTRL
PLAINS CONTINUES TO SLOWLY LIFT FROM SOUTH TO NORTH ACROSS THE FCST
AREA.  WE PLACED LIKELY POPS GENERALLY SOUTH OF ALY AND INTERSTATE
90. WE WENT WITH CHANCE POPS FROM THE CAPITAL REGION NORTH.  THE
BEST SHORT WAVE ENERGY SLIDES FROM WEST TO EAST IN THE ZONAL FLOW
ACROSS NORTHEAST AND MID ATLANTIC REGION.  THE CUTOFF LOW EAST OF
THE GULF OF MAINE WILL ACT TO BLOCK/INHIBIT THE WARM FRONT LIFTING
NORTH. THE NAM...UKMET...ECMWF...CAN REG...ALL BARELY GET MEASURABLE
PCPN INTO OUR NRN ZONES.  THE GFS IS THE MOST AGGRESSIVE WITH MOVING
THE WARM ADVECTION PCPN NORTH.

FRIDAY...LOW CONFIDENCE IN THIS PERIOD ON THE PLACEMENT OF THE WARM
FRONT AND ITS ASSOCIATED LIGHT RAIN/SHOWERS WITH THE ISENTROPIC
LIFT.  THE GFS ACTUALLY BREAKS THE SRN TIER INTO A WARM SECTOR WITH
THE GFSMOS MAX TEMP AT KPOU GETTING TO 70F.  THE METMOS GUIDANCE
TEMPS ARE MUCH COLDER.  THE GFS AND NAM ARE BOTH TRYING TO INCREASE
THE LOW AND MID LEVEL HEIGHTS WITH RIDGING FORMING OVER THE EAST
COAST AHEAD OF THE UPSTREAM CUTOFF LOW MOVING INTO THE CNTRL AND
UPPER MS RIVER VALLEY.  WE ARE GOING TO PLACE A CHANCE OF SHOWERS IN
THE ENTIRE FCST AREA LEANING TOWARD A SLOW MOVEMENT OF THE ACTUAL
WARM FRONT.  THE LATEST ECMWF IS IN PRETTY GOOD AGREEMENT WITH THE
NAM KEEPING IT GRAY AND UNSETTLED OVER THE MAJORITY OF THE FCST
AREA...WHILE THE GFS AND CAN GGEM HAVE THINGS DRYING OUT SOUTH OF
THE CAPITAL REGION.  WE WENT ABOUT 3-5 DEGREES COOLER THAN THE
GFSMOS MAXES SOUTH OF KALB FRI PM.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MAIN FORECAST CONCERNS DURING THIS PERIOD CENTER AROUND LOW PRESSURE
LIFTING NORTHEAST THROUGH UPPER GREAT LAKES SATURDAY MORNING WITH
WARM FRONT LIFTING NORTHEAST THROUGH PA. AS FIRST LOW EXITS FAR
NORTH INTO CANADA NEAR JAMES BAY...SECOND AREA OF LOW PRESSURE
EXPECTED TO DEVELOP IN MID ATLANTIC REGION SATURDAY NIGHT AND THEN
MOVE VERY SLOWLY EAST OF THE COAST LATE SUNDAY. GFS IS SIGNIFICANTLY
QUICKER WITH DEPARTURE OF SECOND LOW WITH ECMWF BEING SIGNIFICANTLY
DEEPER AND SLOWER THAN GFS. DUE TO THIS UNCERTAINTY WILL GENERALLY
HAVE CHANCE POPS FOR MUCH OF THE PERIOD ALONG WITH EXTENSIVE CLOUD
COVER AND GENERALLY COOL TEMPS. GFS WOULD SUGGEST HEAVIEST PCPN
OCCURRING AHEAD OF COLD FRONT ASSOCIATED WITH FIRST LOW ON SATURDAY
NIGHT WHILE ECMWF WOULD DELAY THIS UNTIL SUNDAY OR SUNDAY NIGHT
WHICH IS ALSO SUPPORTED BY CANADIAN GLOBAL. GENERALLY WENT CLOSE TO
HPC QPF GUIDANCE FOR SATURDAY AND SATURDAY NIGHT. ONE AREA WHERE
MODELS SEEM TO AGREE IS THAT HIGH PRESSURE WILL FINALLY BUILD IN
MONDAY OR MONDAY NIGHT FINALLY BRINGING A RETURN TO SOME DRIER
WEATHER HEADING INTO THE MIDDLE OF NEXT WEEK.

TEMPS ARE GENERALLY EXPECTED TO AVERAGE A FEW DEGREES BELOW NORMAL
DURING THIS PERIOD.

&&

.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
VFR CONDITIONS EXPECTED THROUGH 06Z THURSDAY WITH JUST SOME
INSTABILITY CU FROM MID MORNING WED TO LATE AFTERNOON WED. FEW-
SCT060 EXPECTED BETWEEN 14Z AND 22Z EXCEPT BKN060 AT KGFL BETWEEN
17Z AND 22Z AS THEY WILL BE CLOSER TO MID LEVEL COLD POOL. SKIES
WILL BECOME SKC BY 00Z THU. NORTHWEST WINDS STARTED TO DIMINISH
AFTER MIDNIGHT BUT WILL INCREASE AGAIN BY MID MORNING AS GOOD
MIXING TAKES PLACE WITH 10-12 KTS AND GUSTS 20-24 KTS COMMON.
WINDS WILL BECOME LIGHT AND VARIABLE AROUND SUNSET AS HIGH
PRESSURE CRESTS OVER FA AND ATMOSPHERE QUICKLY DECOUPLES.

OUTLOOK...
THU...VFR TO MVFR...CHC SHRA KPOU SOUTH.
FRI-SUN...VFR/MVFR POSS IFR...CHC OF SHRA.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL BUILD IN FROM THE GREAT LAKES REGION AND THE
OHIO VALLEY THIS AFTERNOON.  IT WILL CREST OVER THE REGION TONIGHT
WITH A WIDESPREAD FROST.  A WARM FRONT WITH BRING SOME SCATTERED
SHOWERS BACK INTO THE REGION THURSDAY INTO THURSDAY NIGHT.

RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL FALL TO 20 TO 40
PERCENT...BUT AN EXCELLENT RECOVERY WILL OCCUR OVERNIGHT WITH
MAXIMUM RH VALUES OF 80 TO 100 PERCENT.  THE MINIMUM RH VALUES
THURSDAY AFTERNOON WILL BE 30 TO 40 PERCENT.

WEST OR NORTHWEST WINDS OF 10 TO 15 MPH ARE EXPECTED TODAY. THEY
WILL BE LIGHT TO CALM OVERNIGHT.  SOUTH OR SOUTHWEST WINDS OF 5 TO
10 MPH WILL BE COMMON ON THURSDAY.

&&

.HYDROLOGY...
FLOOD WARNINGS REMAIN IN EFFECT FOR THE UPPER HUDSON FROM
SCHUYLERVILLE SOUTH THROUGH MECHANICVILLE. RELEASE FROM SACANDAGA
RESERVOIR HAS SLOWED CONSIDERABLY WHICH WILL CAUSE THE UPPER HUDSON
TO SLOWLY RECEDE LATER TODAY.

COOL AND MAINLY DRY WEATHER EXPECTED INTO THURSDAY WITH SHOWERS
RETURNING THURSDAY NIGHT INTO THE WEEKEND. AT THIS POINT TOTAL QPF
AMOUNTS FROM THURSDAY NIGHT THROUGH SATURDAY NIGHT ARE EXPECTED TO
BE BETWEEN HALF AN INCH AND AN INCH. GIVEN THAT THIS RAIN WILL FALL
OVER AN EXTENDED PERIOD OF TIME AND WITH VEGETATION ABLE TO SOAK UP
MUCH OF THE RUNOFF...LITTLE RESPONSE EXPECTED AT THIS TIME ON
STREAMS AND RIVERS AT LEAST THROUGH THE FIRST HALF OF THE WEEKEND.

FOR UPDATES ON RIVER AND RESERVOIR LEVELS PLEASE REFER TO OUR
ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE ON THE WEB.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR CTZ013.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY FOR
     CTZ013.
NY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ049-050-052-
     053-059-060-064>066.
     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY FOR
     NYZ038>041-043-049-050-052-053-059-060-064>066-083-084.
     FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR NYZ038>041-043-
     083-084.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...WASULA
NEAR TERM...WASULA
SHORT TERM...WASULA
LONG TERM...11
AVIATION...11
FIRE WEATHER...WASULA
HYDROLOGY...11
Hazardous weather outlook, Apr 29, 6:43 PM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
643 PM EDT TUE APR 29 2008

NYZ038>041-043-083-084-301100-
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-
643 PM EDT TUE APR 29 2008

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MOHAWK VALLEY AND LAKE
GEORGE SARATOGA REGION OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

A WIDESPREAD FROST IS EXPECTED ONCE AGAIN ON WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ013-NYZ049-050-052-053-059-060-064>066-301100-
SOUTHERN LITCHFIELD-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE-WESTERN COLUMBIA-
EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
643 PM EDT TUE APR 29 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY
OF NORTHWESTERN CONNECTICUT AND THE GREATER CAPITAL DISTRICT AND
MID HUDSON VALLEY OF EAST CENTRAL NEW YORK.

.DAY ONE...TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

A WIDESPREAD FROST IS EXPECTED AGAIN ON WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-MAZ001-025-NYZ032-033-042-047-048-051-054-058-061-063-082-
VTZ013>015-301100-
NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-SCHOHARIE-
WESTERN SCHENECTADY-WESTERN ALBANY-EASTERN RENSSELAER-WESTERN GREENE-
EASTERN COLUMBIA-WESTERN ULSTER-NORTHERN FULTON-BENNINGTON-
WESTERN WINDHAM-EASTERN WINDHAM-
643 PM EDT TUE APR 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LITCHFIELD HILLS OF
NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...THE SOUTHERN
ADIRONDACKS...EASTERN CATSKILLS AND TACONICS OF EAST CENTRAL NEW
YORK AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WWW.WEATHER.GOV/ALBANY

Nearby

Freeze Warnings in New York, 2008Freeze Warnings in Connecticut, 2008Every freeze warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.